Top answers from doctors based on your search:
Disclaimer

Can u dye your hair with alopecia

A 17-year-old female asked:
Dr. Glynis Ablon
29 years experience Dermatology
Dyeing hair should: not cause alopecia.I may cause hair fragility, but i would want to know what type of alopecia you are dealing with at 17?
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A female asked:
Dr. Clarence Grim
57 years experience Endocrinology
Alopecia areata: I have Alopecia Areata will it make my hair fall out more if I dye it? ANS: prob not but read dye label. If it falls out don't use it again.
A 17-year-old female asked:
Dr. Shazia Saif
Specializes in Dermatology
It is okay to dye .: Alopecia Areata is considered an auto immune condition and its cause is not completely known.It is not proven that the use of certain dyes or shampoos ... Read More
A female asked:
Dr. Dominic Mazzocchi
Specializes in Internal Medicine
Scalp issues: seeing how you have an area with no hair I would recommend hair dye at this time wait till it clears up and there hair has grown back completely
1
1 comment
1
1 thank
A female asked:
Dr. Heidi Fowler
25 years experience Psychiatry
If you already: have alopecia, why would you deliberately do something else that could stress the health of your hair.
A 21-year-old male asked:
Dr. Michael Sparacino
37 years experience Family Medicine
Probably not: If you're still growing hair, you shouldn't prematurely go bald.
1
1 thank
A 18-year-old female asked:
Dr. Robert Killian
28 years experience General Practice
Fungal infection: Your skin very likely has a fungal infection and should respond to oral anti-fungal medications.
A 21-year-old female asked:
Dr. Heidi Fowler
25 years experience Psychiatry
Damage: These procedures may have damaged your hair. Recommend seeing a good beautician to assess your hair further.
A 49-year-old female asked:
Dr. Rifat Naghmi
46 years experience Internal Medicine
Hair dyes: Hair dyes with continued use may deteriorate the texture of your hair. In addition, some people may develop an allergic rash or even anaphylactic rea ... Read More
2
2 thanks
A 21-year-old male asked:
Dr. Robert Jackson
43 years experience Dermatology
See derm: See dermatologist for therapy options.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month